MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F; CHRONIC CATHETERS
Catalog Number 0609190
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sometime post a chronic catheter placement, during removal of the catheter, the cuff was allegedly not present on the catheter and was found to be detached from the catheter.Reportedly, patient was elected to have a secondary procedure to remove the cuff, which did not require general anesthesia.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 01/2024) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 01/2024), g3, h6 (device, method).H11: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN TRIFUSION CV CATHETER, TRIPLE-LUMEN, 12F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18049880
Report Number3006260740-2023-04953
Device Sequence Number8254773
Product Code LJS
UDI-Device Identifier00801741036521
UDI-Public(01)00801741036521
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K041088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0609190
Device Lot NumberREGT4603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown